MathSciNet Relay Station
MathSciNet bibliographic data
MR2209100 26A33
Sawano, Yoshihiro $l^q$-valued extension of the fractional maximal operators for non-doubling measures via potential operators. Int. J. Pure Appl. Math. 26 (2006), no. 4, 505–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement